# SDR AALA202111225643

- Difficulty date: November 20, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737*
- Aircraft serial: 33219
- Aircraft time: 30,510 hours, 12,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COVER OFF EXIT SIGN BY ROW 17. RE-SECURED EXIT SIGN COVER PER AMM 25-63-00.
